MathSciNet Relay Station
MathSciNet bibliographic data
MR506246 14B15
Faltings, Gerd Über die Annulatoren lokaler Kohomologiegruppen. (German) Arch. Math. (Basel) 30 (1978), no. 5, 473–476.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement